# SDR CALA2011041400286

- Difficulty date: April 14, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 62,369 hours, 16,813 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 174080162
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOSE ASSY PULLED OUT OF O2 MASK BAG AT L2 F/A SERVICE UNIT.  INSTALLED SERVICEABLE O2 MASK REF M/M 35-21-05-404-033.
